# SDR AUS20010729

- Difficulty date: July 11, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737724
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: K2231
- Condition: Disconnected
- Location: Hydraulic System
- Part time: 551 cycles
- Component: Hyd System, Abex, PUMP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC SUPPLY LINE FOUND DISCONNECTED. SUSPECT LINE NOTRECONNECTED FOLLOWING MAINTENANCE. SYSTEM A' HYDRAULIC PUMP  INTERNAL FAILURE DUE TO LACK OF FLUID. PERSONNEL/MAINTENANCE  ERROR.
